MAUDE Adverse Event Report: ORTHOFIX, LLC PEMF - CERVICAL STIM; BONE GROWTH STIMULATOR

ORTHOFIX, LLC PEMF - CERVICAL STIM; BONE GROWTH STIMULATOR
Model Number 655505-0001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Patient reported she discontinued use due to the device rubbing the wound from her prior surgery on her neck.Patient stated she had to have additional surgery to close the wound.
 
Additional Manufacturer Narrative
Based on the information provided, there is no cause established.No additional information was provided and device is not available for further investigation.

Brand Name
PEMF - CERVICAL STIM
Common Device Name
BONE GROWTH STIMULATOR
Manufacturer (Section D)
ORTHOFIX, LLC
3451 plano pkwy
lewisville TX 75056
Manufacturer (Section G)
ORTHOFIX, LLC
3451 plano pkwy
lewisville TX 75056
Manufacturer Contact
yobana sanchez
3451 plano pkwy
lewisville, TX 75056
MDR Report Key23835174
Report Number2183449-2025-00042
Device Sequence Number4993041
Product Code LOF
UDI-Device Identifier18257200105632
UDI-Public18257200105632
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P850007
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number655505-0001
Device Catalogue Number5505
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2024
Initial Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age74 YR
Patient SexFemale